It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Please be careful with Prozac!

Please be careful with Prozac!

[ Back to Messages ]

Message

Posted by Mrs. Poster on December 13, 2000 at 14:35:15:

In Reply to: Prozac causing Mania? posted by KLynn on December 13, 2000 at 10:40:18:

: Hi
: I had success with zoloft in the past but I had to stop taking it. Celexa did nothing for me so I had to switch to something else - prozac. It has made me so fidgety and irritable - to the point where it is effecting my work and social life. A past doc mentioned that she thought I had mood disorder (bipolar II) but my current doc who I have been seeing almost a year doesnt seem to think so.
: I guess I am wondering if anyone else has had this experience, and if anyone knows anything about Bipolar II?

Hi. I have no experience with Bipolar II, but I did have experience with Prozac. I currently take Zoloft (stopped being effective last summer), :(

A couple of years ago, before the Zoloft, and after the Effexor, I was on Prozac for a short time. I had an irresistable urge to tear the head off of a human or animal. I'm not kidding. The doctor stopped me cold turkey, and I flushed the rest of the prescription. Prozac helps a LOT of people, but some DO have serious adverse effects. Please make sure you don't get misdiagnosed BECAUSE of the Prozac!!! It just may be causing the mania! Good luck to you.


Follow Ups




All times are GMT -7. The time now is 09:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!